Aa
Aa
A
A
A
Close
Avatar universal

Testerone injection reaction

Is it normal to feel very tired and worn out after getting my testerone injection? I sleep for about a day or two after my shot,whats going on?
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
MEDICAL PROFESSIONAL
Hello,
Testosterone injections ideally decrease fatigue and help you to lead better quality life. May be once your hormone levels are more balanced, these symptoms will begin to lessen and disappear, your energy levels will increase and your mood will improve. Testosterone hormones can create interrupted sleep patterns, causing drowsiness and sleepiness during the day. In case these symptoms persist or increase you need to discuss it with your local health care provider. That will definitely help. Do keep us posted.
Take care and good luck!

Helpful - 0
Avatar universal
Thank you for your help, I will continue as directed and keep my doc. more informed,TT.
Helpful - 0
Have an Answer?

You are reading content posted in the Men's Health Community

Top Men's Health Answerers
1622896 tn?1562364967
London, United Kingdom
139792 tn?1498585650
Indore, India
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Discharge often isn't normal, and could mean an infection or an STD.
Chlamydia, an STI, often has no symptoms, but must be treated.
Bumps in the genital area might be STDs, but are usually not serious.
Get the facts about this disease that affects more than 240,000 men each year.